# SDR ARWA20020313

- Difficulty date: March 27, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,599 hours, 23,667 cycles
- Engine: Pwa JT3D3B
- Engine time: 53,280 hours, 24,982 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Part time: 53,280 hours, 24,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 1140Z NR 2 ENGINE SHUTDOWN DUE FLUCTUATING OIL PRESSURE GAUGE AND LIGHT AND OIL QTY READING ZERO, NOTE OIL TEMP READING NORMAL 75 DEG.  REMOVED AND REPLACED ENGINE.  FUNCTIONAL TEST COMPLETED AND FOUND SATISFACTORY.  ACFT RETURNED TO SERVICE.  ENGINE (S/N 66929) SENT TO REPAIR FACILITY FOR TEARDOWN AND INSPECTION.  AWAITING INSPECTIONS RESULTS.
